# SDR UALA2012022701194

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 48,459 hours, 19,277 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 236
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT FWD WINDSCREEN HAS SPARKS VISIBLE ON THE INNER PANEL OF THE WINDSCREEN.  MAINT TEXT: CREW REPORTS SMALL INTERMITTENT ORANGE GLOW ON LOWER LEFT CORNER CAPTAINS WINDSHIELD.  NO ECAM, NO SMOKE, NO SMELL.  APPEARED FROM ABOUT 10,000 FT DOWN TO 2,000 FT.  FOUND PIN A ON WINDOW HEAT JUMPER HARNES 3DG1A PUSHED BACK AND SHORTED, ALSO WINDOW PIN A CONTACT BURNT, NEEDS NEW WINDOW.  REPLACED WINDOW PER MM.  ALL NEW SEAL WASHERS USED ON CENTER POST.  WHC TEST PASSED.
